Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Some new Stein and Hardy type inequalities
Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
Universidade do Algarve, Campus de Gambelas.
2010 (Engelska)Ingår i: Journal of Mathematical Sciences, ISSN 1072-3374, E-ISSN 1573-8795, Vol. 169, nr 1, s. 113-129Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

We prove a generalization of the pointwise Stein inequality, considering two truncated versions. More generally than in the Stein inequality, we assume that the kernel is dominated by a radial function almost decreasing after the division by a power function with nonnegative exponent in the case of the truncation to the ball of the radius and almost increasing after the multiplication by a power function in the case of truncation to the exterior of this ball. We give some applications to a series of inequalities of Hardy type in norms of various function spaces, in particular, in the norm of variable exponent Lebesgue spaces with weights.

Ort, förlag, år, upplaga, sidor
2010. Vol. 169, nr 1, s. 113-129
Nationell ämneskategori
Matematisk analys
Forskningsämne
Matematik
Identifikatorer
URN: urn:nbn:se:ltu:diva-3502DOI: 10.1007/s10958-010-0042-7Scopus ID: 2-s2.0-77955422402Lokalt ID: 155ad590-a134-11df-a707-000ea68e967bOAI: oai:DiVA.org:ltu-3502DiVA, id: diva2:976360
Anmärkning
Validerad; 2010; 20100806 (andbra)Tillgänglig från: 2016-09-29 Skapad: 2016-09-29 Senast uppdaterad: 2018-07-10Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Personposter BETA

Persson, Lars-Erik

Sök vidare i DiVA

Av författaren/redaktören
Persson, Lars-Erik
Av organisationen
Matematiska vetenskaper
I samma tidskrift
Journal of Mathematical Sciences
Matematisk analys

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 4 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf